sexologist-icon
No periods after withdrawal bleeding
Had protected sex on 21 aug. Took unwanted 72 on 21 aug. Then had bleeding for 4-5 days on 1st September. On 24th sept had spotting for 2 days. Had done UPT(prega news) it was negative. I did not get periods on 1st October. So again on 2nd October, 7th October, 12th October done UPT(prega news)which was negative. Still didnot get my periods. Is there chance of pregnancy? Please help.
97 Views v

Answers (4)

Like the answers? Consult privately with the doctor of your choice

No
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
No.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Though the chances of attaining pregnancy as per what u have wrote is very less But don't forget , precum also have sperms, whereas it also depends on the day of your menstrual cycle . And as I can understand , you guys don't want to take chance , so it's better to consult and take correct action rather then regretting later . Don't worry ,u will be helped .consult me.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
No
Health Tips
Reach Practo profile for further assistance. Consultant obstetrician and gynaecologist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.